I have a rash ... it is the worst on my chest ... then my shoulders, and not so bad on my back. It is red splotches, slightly raised (no puss or white). I've attached an image...
WHAT I THOUGHT IT WAS
At first, after reading some skin care articles, I thought it might be an allergy I had developed ... I thought, maybe it was due to dust ... So I thoroughly had my place cleaned. The rash still persisted. Then, after reading some more, I thought it was due to some new soap or other personal care item I was using (perhaps I had developed an allergy to one of those items). I had started using Dove soap recently ... so I switched back to an older brand I had used in the past. The rash seemed to subside, but didn't go away.
Everytime the rash comes on, I try using cortizone cream ... and that works. But the rash just comes back a few days later.
MADE IT WORSE
Now, today, I spent the day in the park (shirt off). When I got home, I noticed that the rash was MUCH redder than usual. I have been locked away during the day doing work, so think it may be a lack of sunlight that had perhaps caused this skin disorder. But I am just making assumptions.
Does anyone have any idea what this could be? I know it CANT be bed bugs (I had them once in the past, and that was different). Please let me know, as money is tight and I'd like to avoid the dermatologist if I can. Thanks...
From the symptoms and picture it can be allergies,contact dermatitis,sweat dermatitis,heat rash or dermatitis.
Avoid using any lotions and creams for the meantime.Use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating.You can also apply calamine lotion or mild steroid like dermacort.Also take antihistaminics like Benadryl or Claritin.
In case the symptoms persist then pls consult a dermatologist.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards.
You say to avoid using lotions ... when I went to the drug store looking for Cetaphil, I noticed that it was a brand name for a lotion. Is that correct? So, I shouldn't use lotions, but Cetaphil lotion is fine?
Also, you mention dermacort ... is that over the counter? My pharmacist didn't know what it was ... so, either I don't have a good pharmacist, it is not over the counter, or dermacort is in something else (and if it is an ingredient in something, what do I look for?)
Yes Cetaphil is a cleanser with moisturizing properties and dermacort contains hydrocortisone; a steroid.Start with 0.5% or 1% and if the symptoms persist then pls get it evaluated from a dermatologist.
Hope it helps.Take care and pls do keep me posted if you have any additional queries.
I'm having these tiny round bumps that grows on my chest and more on my back....had seen a doc about it....prescribed me desloratadine tablet and zineryt...used for two weeks as prescribed but didn't notice any improvement......what should I do?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.